Lemsip Max All in 1 Liquid160ml

You have 0 of this in your trolley

Lemsip Max All in 1 Liquid
0 in trolley

Quantity of Lemsip Max All in 1 Liquid in trolley 0

0 in trolley.
£5.15(£3.22/100ml)5.15
Paracetamol, Guaifenesin, Phenylephrine Hydrochloride, Cetylpyridinium Chloride For relief of symptoms of cold and flu, including aches & pains, headache, nasal congestion, tickly sore throat and chesty coughs. All in One Chesty cough, sore throat, blocked nose, head & body aches and fever Ingredients (per 20ml): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains Ingredients (per 20ml): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough Ingredients (per 20ml): Phenylephrine hydrochloride 12.18mg, Action: Decongestant, Relief of... Blocked or runny nose Ingredients (per 20ml): Cetylpyridinium Chloride 3mg, Action: Antiseptic, Relief of... Sore throat



Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer